# SDR MALA050508

- Difficulty date: June 24, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 19,316 hours, 21,095 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transmitter
- Condition: Failed
- Location: Wx Radar Sys
- Component: Radar
- Component part number: 6227337001
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN TO CWA DUE TO WEATHER RADAR FAILING.  REMOVED AND REPLACED WX-RADAR TRANSMITTER.  PN ON/OFF 622-7337-001, S/N ON 4690, S/N OFF 4654.
